# SDR CA000301016

- Difficulty date: February 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Slinds 100180
- Aircraft time: 1,528 hours
- Engine: Lyc O360A2F
- Propeller: Mcauly 1A170CFA
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 32190
- Condition: Cracked
- Location: Te Flap
- Component: Wing Flap, Rkwell, 320042
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLAP CONTROL ROD ATTACHMENT BRACKET HORN WAS CRACKED IN THE RADIUS OF EACH OF THE BENDS FOR TAB ATTACHMENTS RIVETED TO THE FLAP STRUCTURE.  PART REPLACED.
